English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 93218/123590 (75%)
Visitors : 27725784      Online Users : 954
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/18696
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/18696

    Title: Optimal control of arrivals in tandem queues of constant service time
    Authors: Luh,Hsing
    Rieder, Ulrich
    Contributors: 應數系
    Keywords: Control of Arrivals;Linear Programming;Markov Decision Problems
    Date: 2001-08
    Issue Date: 2008-12-24 13:29:42 (UTC+8)
    Abstract: We propose an optimal schedule for multiple classes of arrivals in a queueing system consisting of queues in tandem. The arrival process for each class is Poisson with different rates, and the service times are constant. A theoretical result is presented by Linear Programming of sample-path arguments, together with duality theory. The approach shows a powerful analytical tool which facilities the procedure in analysis of optimization in queueing control problems and a possibility of future study in other similar problems.
    Relation: Mathematical Methods of Operations Research,53(3),481-491
    國立政治大學九十學年度 學術研究成果國際化優等獎
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1007/s001860100128
    DOI: 10.1007/s001860100128
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    481-491.pdf109KbAdobe PDF1012View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback